All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 3, 2020, Pages 892-903                                                                DOI:10.11948/20190096
Fractional order nonlinear mixed coupled systems with coupled integro-differential boundary conditions
Bashir Ahmad,Ahmed Alsaedi,Sotiris K. Ntouyas
Keywords:Riemann-Liouville fractional derivative, Caputo fractional derivative, Riemann-Liouville fractional integral, coupled equations, nonlocal boundary conditions.
      We study the existence and uniqueness of solutions for a class of coupled fractional differential equations involving both Riemann-Liouville and Caputo fractional derivatives, and coupled integro-differential boundary conditions. We derive the desired results with the aid of modern methods of functional analysis. An example illustrating the abstract results is also presented.
PDF      Download reader